The Cause Of Abdominal Pain Worsened Despite Being Given Medication?

Illustration of The Cause Of Abdominal Pain Worsened Despite Being Given Medication?
Illustration: The Cause Of Abdominal Pain Worsened Despite Being Given Medication? img.etimg.com

Ass My name is Yuni, 26 years old. I want to ask. Sorry, I’m a little chronological about it. Right now my sister is sick. My sister is 24 years old. I think this is an ulcer. I gave sucralfat syrp, ibuprofem tab (because he was feverish and hot) At that time he was vomiting violently. Water all. Until countless. And finally I infused. I gave trapy ranitidine injection and ondansentron injection, for a moment he enjoyed the medicine I was giving. It’s just that his stomach is sick. Yes, I can feel the stomach pain how it hurts .. He whined in pain. And I as a child can’t bear to see that. I consult with dr. Plus scopma drugs plus tabs and stop paracetamol tabs After 1 hour of drug administration. Scopma plus. He has extreme pain … Until his stomach muscles cramp. Cold feet, a little tight. So I gave o2. Sorry it’s the chronology … I want to ask. Is scopma plus like that reaction. Not only reduce but instead make my sister in pain. ? I feel guilty if I gave the wrong therapy. Please answer the doctor. Thank you

1 Answer:

Hello Yunie.

Pain in the stomach can be caused due to various causes. From the circumstances that your sister experienced, pain in the stomach is not always caused by stomach disorders. Some conditions that can cause pain in the stomach such as:

inflammation of the stomach wall / gastritis gallstones peptic ulcer appendicitis gastrointestinal infections One of the causes of conditions that can cause your sister's condition such as for example appendicitis. Appendicitis is an inflammation of the appendix, it is a dangerous thing if not treated. Appendicitis can sometimes resemble gastric disease, where complaints in the form of pain in the stomach of the solar plexus. Then appendicitis causes nausea, vomiting, fever, cold in the feet and hands, decreased appetite, and pain radiating to the lower right abdomen.

Provision of scopma plus can reduce contraction of smooth muscle in the gastrointestinal tract, and also contains analgesic paracetamol. so that its use can reduce pain in the gastrointestinal tract caused by spasm or hyperperistaltic gastrointestinal tract. Not all pain in the stomach can be overcome with these drugs.

Therefore, if indeed your brother's condition does not improve, then you should check your sister directly to a specialist in internal medicine, so the doctor can examine your sister's condition further.

The following article you can read about dead-end cases

may be useful. thank you

: by

Related Question

The Face Sting Like Burning After Using Acne Medicine?

The Face Sting Like Burning After Using Acne Medicine?

(1 year ago)

Hello, I just tried the acne medicine vitacid retinoid. The first day to the second day there was no reaction. Suddenly the third day appeared sore like burning in an area that was...

The Cause Of The Head Feels Heavy Accompanied By The Stomach Feels Bloated And Tired?

The Cause Of The Head Feels Heavy Accompanied By The Stomach Feels Bloated And Tired?

(1 year ago)

I am 39 years old, tb 170, bb 55....

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *